MathSciNet Relay Station
MathSciNet bibliographic data
MR771045 11F06 (11J06 20H10 30F35)
Lehner, J.; Sheingorn, M. Computing self-intersections of closed geodesics on finite-sheeted covers of the modular surface. Math. Comp. 44 (1985), no. 169, 233–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement